# SDR IXXA0500194S

- Difficulty date: January 25, 2005
- Submitted: January 4, 2006
- Operation: Air carrier
- Aircraft: N820BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 46065
- Aircraft time: 86,085 hours, 35,775 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge
- Condition: Gouged
- Location: Zone 600
- Part time: 86,085 hours, 35,775 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING ROUTINE C-CHECK FOUND RIGHT HAND INBOARD FLAP, INBOARD HINGE, OUTBOARD ARM GOUGED AND CHAFED.  REMOVED DAMAGE, ORIGINAL THICKNESS WAS .250, REMOVED .081 MATERIAL, REMAINING THICKNESS .169, OUT OF LIMITS.  FABRICATED REPAIR PARTS, LOCATED, DRILLED, PRIMED, AND INSTALLED REPAIR PARTS IAW DC8 SRM 57-7-0, 51-1-8, 51-9-0, DC8 DRAWING SR0827008, AND DC8 SERVICE BULLETIN 27-279.
